# SDR SIMA200414403

- Difficulty date: May 23, 2004
- Submitted: June 25, 2004
- Operation: Air carrier
- Aircraft: N647AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145222
- Engine: Allsn AE3007A
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NP15131111
- Part serial: 03092H1076
- Condition: Failed
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING CRUISE FLIGHT, CREW REPORTED THE CAPTAINS WINDSHIELD SHATTERED.  AIRCRAFT WAS DIVERTED.  MAINTENANCE REMOVED AND REPLACED THE CAPTAINS WINDSHIELD IAW MFG MM.  OPERATIONAL CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (SW21200406966)
